Hölder continuity and the Harnack inequality for the solutions of an elliptic equation containing the $p$ -Laplacian and uniformly degenerating in a part of the domain
AbstractWe consider quasilinear equations of the $p$-Laplacian type uniformly degenerating in a part of the domain. An analog of the Harnack inequality is proved for nonnegative solutions and the Holder continuity of the solutions is established by using this inequality.
How to Cite
Huseynov, S. T. “Hölder Continuity and the Harnack Inequality for the Solutions of an elliptic equation Containing the $p$ -Laplacian and Uniformly Degenerating in a Part of the Domain”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 12, Dec. 2017, pp. 1596-04, http://umj.imath.kiev.ua/index.php/umj/article/view/1806.